# SDR MASA200601261

- Difficulty date: May 5, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 8,512 hours, 5,618 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7351 SAT - FLAPS HALF SPEED STATUS MESSAGE.  MAINTENANCE RESET.
